# SDR GUUA95055061509B

- Difficulty date: June 15, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 26,758 hours, 31,820 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: 1016200131
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED LT ELEVATOR CENTER HINGE BRACKET EXFOLIATED.  REPLACED LT ELEVATOR CENTER HINGE BRACKET.
